# SDR DALA2018010500089

- Difficulty date: January 4, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 69,804 hours, 51,477 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLOW LIGHT ILLUMINATED, BOTH PACKS TRIPPED.  EMERGENCY DECLARED WITH ACCOMPANYING DESCENT TO 10K FEET WHERE PACKS WERE RESET AND PRESSURIZATION REGAINED. OXYGEN MASKS DID NOT DROP. REPLACED MULTIPLE TEMP AND FLOW CONTROL REGULATING COMPONENTS INCLUDING RT ACM AND NUMEROUS DUCT LEAKS WERE ALSO ADDRESSED. ALL CHECKS SATISFACTORY INCLUDING SINGLE PACK CONFIDENCE CHECKS.
